# SDR 2011FA0000101

- Difficulty date: July 16, 2010
- Submitted: February 11, 2011
- Operation: General aviation
- Aircraft: N1029N
- Make and model: Maule MXT-7-180A
- Aircraft serial: 21010C
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Header
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 3 EXHAUST HEADER WAS SENT FOR REPAIR 7/1610 BECAUSE IT WAS CRACKED.
